# SDR SWIA200312711

- Difficulty date: December 25, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 2,009 hours, 1,599 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2129
- Condition: Malfunctioned
- Location: Brake Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AT FLAP RETRACTION RECEIVED FLAPS FAIL CAUTION MESSAGE.  REMOVED AND REPLACED RIGHT BPSU IAW CRJ AMM 27-51-10, OPS CHECK GOOD.
